# SDR IPXA2024112108973

- Difficulty date: November 1, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 69,018 hours, 22,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Broken
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ENTRY DOOR DOORWAY SPLINE TRIM BROKEN. REPLACED SPLINE TRIM I.A.W AMM 52-12-02-004-001 REV.143 AND AMM 52-12-02-404-025 REV.143.
